# SDR DALA1224840927

- Difficulty date: April 7, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,253 hours, 47,285 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Plate
- Part number: 3912033511
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IRR: LT OUTER OUTBOARD HINGE PLATE CORRODED BEYOND LIMITS.  CORR: REPLACED LT OUTER OUTBOARD HINGE PLATE IAW ERA 502264-14.
